It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am wondering if anyone else has had the same type of symptoms I have had after taking Adderall. I have been on Adderall for about 2 years. ABout 1 year ago, after a stressful event, I got a lot of wierd symptoms, that seem to go through cycles and new symptoms keep appearing monthly.

Some of my symptoms are: extreme tiredness (but I had that prior to Adderall), bowel & bladder incontinence, impotence, muscle cramps, muscle twitching, vision problems-double vision, seeing halos, stars, & spots, skin problems-rash, new freckles appearing, face turning red, puffy eyes, & dry skin on hand that will clear up and reappear several times a day, feeling of choking, feeling like there is a lump in my throat, horrible bloating, and blood sugar fluctuation.

I have been to about 10 doctors and none believe that Adderall is to blame for all of these, but as we all know doctors do not know what all kinds of side-effects that drugs can cause. I have been tested for MS, Lupus, Lyme Disease, Thyroid Problems, including tumors, Sjorgrens, Hashimoto's, Diabetes, and many other tests. All tests have been negative. I have had 3 MRI's and probably 10 sets of blood tests-and nothing shows up.

Wondering if Adderall could cause these things or maybe stress could make Adderall work differently, which could cause these things. Any info. would be appreciated. We are at a loss for what to do, now. P.S. I got off the Adderall for 1 month and felt HORRIBLE! My doc. is taking me off of the Adderall in 2 weeks, so I guess if it's causing this stuff, I'll know soon enough.





All times are GMT -7. The time now is 04:20 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!